MathSciNet Relay Station
MathSciNet bibliographic data
MR2394906 35K57 (82C24)
Abdelmalek, Salem; Kouachi, Said Proof of existence of global solutions for $m$-component reaction-diffusion systems with mixed boundary conditions via the Lyapunov functional method. J. Phys. A 40 (2007), no. 41, 12335–12350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement